ITEM METADATA RECORD
Title: La symbolique des nombres dans l'oeuvre de Maxime le Confesseur (580-662)
Authors: Van Deun, Peter # ×
Issue Date: 1992
Publisher: Academia
Series Title: Byzantinoslavica vol:53 (1992) pages:237-242
Abstract: Etude de la symbolique des nombres dans les ouvrages de l'auteur byzantin Maxime le Confesseur.
ISSN: 0007-7712
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Greek Studies, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.